# SDR SWIA200718850

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 13,029 hours, 11,233 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Out Of Position
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6723 - ANTI-ICE DUCT WARNING MESSAGE APPEARED AND WOULD NOT CLEAR.  REPOSITIONED SENSOR WIRE.  OPS CHECK GOOD.
